My wife recently got pregnant and we decide to abort the baby. After consulting to Gynaecologist, she gave few medicines to take 2 times 1 tablet on the same day and another after 1 day. Since then she feel pain and heavy blood as menstruation.
My question is does she need to avoid any food or specific till 15 days coz doc said that the bleeding will finish within 15 days.
MBBS (Gold Medalist, Hons), MS (Obst and Gynae- Gold Medalist), DNB (Obst and Gynae), Fellow- Reproductive Endocrinology and Infertility (ACOG, USA), FIAOG
13 years experience
Ask Free Question
I am not sure what drugs have been prescribed. Pain is a known side effect of these drugs and indicate that the drugs is working. But some bleeding is common. However if excessive bleeding occurs, it should be taken seriously and you must consult gynecologist urgently.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.